# SDR DALA2024072207354

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0454679) CORROSION ON LOWER FACE OF ZEE CHANNEL LOCATED AT STA 868, RBL 20 AND WL 164. REMOVED AND REPLACED ZEE CHANNEL LOCATED AT STA 868, RBL 20 AND WL 164 IAW B737 SRM 51-40-02-OG AND DWG 146A7502.
